MathSciNet Relay Station
MathSciNet bibliographic data
MR2496613 65M06 (26A33 65M12)
Chen, Chang-Ming; Liu, F. A numerical approximation method for solving a three-dimensional space Galilei invariant fractional advection-diffusion equation. J. Appl. Math. Comput. 30 (2009), no. 1-2, 219–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement